Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Discomfort in bladder when empty, urinating blood. Any ideas?

Hi, Dr. Samuel A few months ago, I ve been getting weird sensation on my bladder when it s empty, but when I fill up my bladder, most of the sensation is gone, I also recently pee out blood when I don t have enough fluids. If i dont drink water In a day or two, the pain of my bladder rises, so I always have to keep some water in my bladder. Any Ideas? I m a guy and still in highschool, and I don t know what to do.. this is effecting my life.
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Most likely you are having bladder stone. So when the bladder is full the irritation of stone will be less and when the bladder is empty it irritates more. also you are having blood in urine which is a sign of bladder stone. There are other possibilities like infection.
You need urine examination, ultrasound of the abdomen and x-ray of the abdomen. please consult a urologist.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor